Aug 5, 2004
I've been using Fuzeon for almost two months now and all areas of injection are sore nodes and a lot of discoloration. Three days ago I woke up with hives and am now taking a dose of prednisone to keep the hives at bay; also taking allegra along with the cortisone. My viral load is dropping and I have regained a lot of energy since I began. Any suggestions?
| Response from Dr. Conway
Unfortunately, injection site reactions occur over 85% of the time on Fuzeon, and do not seem to go away, at least over 2 years.
Applying compresses to the area before and after the injections, using pain killers and antihistamines and a BRIEF course of steroids may help, as well as rotating the injection sites as much as possible. No magic solutions, I'm afraid.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can I Get Hiv From Having My Nipples Sucked?
- Early Signs Of Hiv Sore Throat After 8 Weeks
- If I Have Aids Or Hiv What Would Show Up Abnormal In Blood Tests?
- Will A Person That Has Chlamydia Always Have The Disease?
- What To Do If You Have Been Exposed To Herpes?
- Which Is More Common Chlamydia Or Gonorrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.